# SDR DHL2006750510

- Difficulty date: March 13, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 260r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT UPPER SKIN IS DENTED AT WING STA 560.  FOUND DENT TO BE OUT OF LIMITS IAW B727 SRM 57-50-1 FIG 2.  REMOVED 2 RIBS FOR ACCESS AND CUT OUT DAMAGE AREA SIZE 2 1/4 BY 3 1/2 IAW B727 SRM 51-30-2 AND 57-50-3 FIG 1.  FABBED DOUBLER FROM 2024 T3 .080 SIZE 7 1/4 BY 6 AND FILLER STRAPS FROM 2024 T3 .080 SIZE 8 1/2 BY 1 3/4 2EA PO 9002727 AND 2EA STRAPS FROM 2024 T3 .025 SIZE 8 1/2 BY 1 3/4 PO 9002416 IAW B727 SRM 57-50-3 FIG1 REPAIR 1 + 3.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM  51-10-2.  INSTALLED REPAIR PARTS AND 2 RIBS IAW B727 SRM 57-50-3 FIG 1 REPAIR 1 AND 3.
